MathSciNet Relay Station
MathSciNet bibliographic data
MR2842930 19K35 (22D12 22E41 46L89 47L20)
Puschnigg, Michael Finitely summable Fredholm modules over higher rank groups and lattices. J. K-Theory 8 (2011), no. 2, 223–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement